- February 28, 2012 at 7:25 pm #74489
mariegirlMemberTopics: 22Replies: 45
Hi. I’m in my third day of the cleanse and I’m getting evening headaches. I’m taking 250mcg of molybdenum a day. Should I increase it or is it too soon? Also, I’m not having any bowel movements. Any suggestions?
MariegirlFebruary 28, 2012 at 8:46 pm #74497
Able900SpectatorTopics: 92Replies: 4811
mariegirl wrote: Hi. I’m in my third day of the cleanse and I’m getting evening headaches. I’m taking 250mcg of molybdenum a day. Should I increase it or is it too soon? Also, I’m not having any bowel movements. Any suggestions?
Add another pill for the next two days and stop at three pills a day. The post below concerns constipation.February 29, 2012 at 9:32 am #74529
LucyluMemberTopics: 31Replies: 345
Hi Mariegirl – are you drinking enough water? You should literally be drinking litres of the stuff at this stage to get all the toxins out of your body. As soon as my hydration dips I suffer from headaches & constipation so maybe that’s something to keep an eye on.
Also, it will be fairly natural to feel headachey by evening during a cleane. Your blood sugar and energy levels will dip and the lack of sheer calories will cause a woozy, headachey feeling – well, that’s what happens to me anyway! I’m not sure what cleanse you’re on but if you can increase your proteins slightly and have 5 smaller meals instead of 3 larger, this should stabilise your blood sugar and prevent that lull too? And make sure you’re eating enough in general. The cleanse is tough… bear with it and you’ll soon be able to introduce enough bits & pieces that will help prevent that awful drained feeling.
The topic ‘headaches’ is closed to new replies.